# SDR DALA2023050503545

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 82,064 hours, 21,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 4L DOOR WOULD NOT ARM. CORRECTIVE ACTION: SECURED ROPE AND OPS NML PER B757 AMM 52-11. (4644356)
